Alert archive / Maine / High Wind Warnings in 2009
High Wind Warning 9, NWS Caribou, ME
NWS Caribou, ME issued this high wind warning at Dec 3, 2009, 3:51 AM EST for Hancock County, Penobscot County, Washington County, Maine. It took effect at Dec 3, 2009, 6:00 AM EST. It was in force for 9 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 3, 2009, 3:51 AM EST (08:51 UTC)
- In effect from
- Dec 3, 2009, 6:00 AM EST
- Expired
- Dec 3, 2009, 2:50 PM EST
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 3, 10:30 AM EST | NON-TSTM WND DMG | 5 Sw Bar Harbor, ME | POWER LINES DOWN ON MANSELL LANE IN THE TOWN OF SOUTHWEST HARBOR. |
| Dec 3, 10:39 AM EST | NON-TSTM WND GST 49 | Jonesport, ME | SUSTAINED WIND SPEED OF 44 MPH WAS REPORTED AT 1024 AM. |
| Dec 3, 10:40 AM EST | FLOOD | 5 Sw Bar Harbor, ME | MINOR COASTAL FLOODING OF MANSELL AND SEAWALL ROADS IN THE TOWN OF SOUTHWEST HARBOR DUE TO HIGH TIDE. ROADS ARE PASSABLE. |
| Dec 3, 11:00 AM EST | FLOOD | Machias, ME | MACHIAS MOTOR INN PARKING LOT FLOODED DUE TO HIGH TIDE SURGE. |
| Dec 3, 11:30 AM EST | FLOOD | Machias, ME | PARKING LOTS FLOODED AT THE TIME OF HIGH TIDE. |
| Dec 3, 12:10 PM EST | NON-TSTM WND DMG | Lee, ME | LARGE TREE DOWN ON THE DAM ROAD AND ARAB ROAD. |
| Dec 3, 12:15 PM EST | FLOOD | Bangor, ME | FLOODING REPORTED IN KENDUSKEAG PLAZA AREA OF DOWNTOWN BANGOR AFTER TIME OF HIGH TIDE. NUMEROUS BUISNESSES EXPERIANCING BASEMENT FLOODING AND PLAZA AREA FLOODED TO A DEPTH OF 2-3 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 030851 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 351 AM EST THU DEC 3 2009 ...STRONG WINDS EXPECTED ALONG THE COAST TODAY... .LOW PRESSURE TRACKING ACROSS MAINE THIS AFTERNOON...WILL BRING STRONG SOUTHEASTERLY WINDS TO DOWNEAST MAINE TODAY. MEZ029-030-031700- /O.UPG.KCAR.WI.Y.0019.091203T1100Z-091203T2100Z/ /O.NEW.KCAR.HW.W.0009.091203T1100Z-091203T2100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 351 AM EST THU DEC 3 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH TODAY. WINDS WILL BECOME SOUTHWESTERLY AND GRADUALLY DECREASE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL HAVE A MODERATE IMPACT ON THE WARNING AREA. PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE, SUCH AS SHINGLES OR SIDING TORN OFF BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. && PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ015>017-031700- /O.NEW.KCAR.WI.Y.0020.091203T1100Z-091203T2100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 351 AM EST THU DEC 3 2009 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. SOUTHEAST WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO 40 MPH TODAY. WINDS WILL BECOME SOUTHWESTERLY AND GRADUALLY DECREASE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. && PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ KHW/FOSTER
3 follow-up statements
000 WWUS71 KCAR 031409 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 909 AM EST THU DEC 3 2009 ...STRONG WINDS EXPECTED ALONG THE COAST TODAY... .LOW PRESSURE TRACKING ACROSS MAINE THIS AFTERNOON...WILL BRING STRONG SOUTHEASTERLY WINDS TO DOWNEAST MAINE TODAY. MEZ029-030-032100- /O.CON.KCAR.HW.W.0009.000000T0000Z-091203T2100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 909 AM EST THU DEC 3 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH MAINLY LATER THIS MORNING THROUGH MID AFTERNOON. WINDS WILL BECOME SOUTHWESTERLY AND GRADUALLY DECREASE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE CAN BE EXPECTED WITH LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE... SUCH AS SHINGLES OR SIDING TORN OFF BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ015>017-032100- /O.CON.KCAR.WI.Y.0020.000000T0000Z-091203T2100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 909 AM EST THU DEC 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 45 MPH LATER THIS MORNING THROUGH MID AFTERNOON. WINDS WILL BECOME SOUTHWESTERLY AND GRADUALLY DECREASE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MINOR WIND DAMAGE TO SHRUBBERY... TREES... AND LOOSE OBJECTS IS POSSIBLE. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HEWITT/MIGNONE
000 WWUS71 KCAR 031526 AAA NPWCAR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 1026 AM EST THU DEC 3 2009 ...STRONG WINDS EXPECTED ALONG THE COAST THROUGH MID AFTERNOON... .LOW PRESSURE TRACKING ACROSS MAINE THIS AFTERNOON...WILL BRING STRONG SOUTHEASTERLY WINDS TO DOWNEAST MAINE. MEZ015>017-032100- /O.UPG.KCAR.WI.Y.0020.000000T0000Z-091203T2100Z/ /O.EXA.KCAR.HW.W.0009.000000T0000Z-091203T2100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 1026 AM EST THU DEC 3 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATER THIS MORNING THROUGH MID AFTERNOON. WINDS WILL BECOME SOUTHWESTERLY AND GRADUALLY DECREASE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE CAN BE EXPECTED WITH LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE... SUCH AS SHINGLES OR SIDING TORN OFF BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.| $$ MEZ029-030-032100- /O.CON.KCAR.HW.W.0009.000000T0000Z-091203T2100Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 1026 AM EST THU DEC 3 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 55 MPH MAINLY LATER THIS MORNING THROUGH MID AFTERNOON. WINDS WILL BECOME SOUTHWESTERLY AND GRADUALLY DECREASE LATER THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE CAN BE EXPECTED WITH LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO BUILDINGS IS POSSIBLE... SUCH AS SHINGLES OR SIDING TORN OFF BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HEWITT/MIGNONE
000 WWUS71 KCAR 031950 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 250 PM EST THU DEC 3 2009 MEZ015>017-029-030-032100- /O.CAN.KCAR.HW.W.0009.000000T0000Z-091203T2100Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 250 PM EST THU DEC 3 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE HIGH WIND WARNING. WINDS SPEEDS HAVE COME DOWN BELOW WARNING CRITERIA AND THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HEWITT/MIGNONE
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Dec 3, 3:49 AM EST, 2 minutes earlier.
Area forecast discussion, Dec 3, 3:49 AM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
349 AM EST THU DEC 3 2009
.SYNOPSIS...
LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST AND TRACK ACROSS
THE STATE LATER TODAY...THEN MOVE EAST INTO THE MARITIMES
TONIGHT. HIGH PRESSURE WILL BUILD SOUTH OF THE AREA FRIDAY. LOW
PRESSURE OFF THE MID ATLANTIC COAST WILL PASS WELL SOUTH OF THE
REGION ON SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
LOW PRES CNTRD OVR WRN NYS ATTM W/ PRECIP FALLING ACROSS THE SWRN
PORTIONS OF OUR FA... THIS LOW IS STILL PROGGED TO TRACK ENE AND
CROSS THE STATE OF MAINE THIS AFTN THEN MOVE ENEWRD INTO THE
MARITIMES TNGT. XPCT PRECIP TO CONT TO SPREAD NEWRD - REACHING FAR
NERN AREAS BY 12Z THIS AM. SFC TEMPS AT OR A LITTLE BLO FREEZING
ACROSS THE CENTRAL AND N ERLY TDY RESULTS IN A LOW THREAT OF SOME
PTCHY FREEZING RAIN AT THE ONSET ACROSS THE NORMALLY COLDER
VALLEYS. WILL NOT BE SIGNIFICANT BUT THE THREAT NONETHELESS
WARRANTS A WNTR WX ADV AND WILL GO W/ ONE FOR ZNS 3>6/10 FROM
8-12Z AND FOR ZNS 1/2 FROM 10-14Z. MILD SERLY FLOW SHOULD ALLOW
SFC TEMPS TO RISE ABV FREEZING EVEN FAR NRN AREAS BY MID AM...
OTHERWISE...MAIN WX THREAT TDY WILL BE THE POTENTIAL FOR STRONG
WNDS DOWNEAST...SPCLY COASTAL LOCATIONS... MODELS ALL INDICATE A SERLY
60+ 925 LL JET ALONG THE COAST FROM ERLY THIS AM INTO ERLY AFTN
AS LOW PRES APPROACHES FROM THE W AND TRACKS JUST N OF THE AREA.
THIS SCENARIO HAS OFTEN BEEN ASSOCIATED W/ STRONG WNDS AND
SIGNIFICANT IMPACT FOR OUR COASTAL LOCATIONS IN THE PAST SO HAVE
UPGRADED THE WND ADV TO A HGH WND WRNG AND WILL GO W/ A WND ADV
FOR THE INTERIOR DOWNEAST ZNS. WNDS XPCTD TO VEER MORE SWRLY BY
MID AFTN AS LOW PRES PASSES N OF THE AREA AND BEGIN TO DCRS SO
SIGNIFICANT WND ISSUES SHOULD COME TO AN END BY LATE AFTN. WILL
CONT THE COASTAL FLOOD WATCH W/ AN ASTRONOMICALLY HGH TIDE ON TAP
FOR LATER THIS AM...
PRECIP SHOULD WND DOWN FROM SW-NE THIS AFTN W/ STEADIER PRECIP
ENDING ALL AREAS BY 00Z... SOME UPSLOPE SHOWER ACTION POSSIBLE
ACROSS FAR WRN AREAS OVRNGT TNGT W/ A WRLY FLOW OF COOLER AND
DRIER AIR BEGINS TO OVRSPRD THE FA...
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
LOW PRESSURE JUST NORTHWEST OF THE STATE WILL CONTINUE TO MOVE
NORTH OF THE STATE AS HIGH PRESSURE CENTERED SOUTH OF THE GREAT
LAKES BUILDS ACROSS THE REGION. HIGH PRESSURE WILL CONTINUE OVER
THE AREA SATURDAY AS LOW PRESSURE MOVES WELL SOUTH OF THE GULF OF
MAINE. MOST MODELS INDICATING PRECIP BAND TO REMAIN OFF THE COAST
BUT WITH STILL SOME UNCERTAINTY WILL CONTINUE WITH LOW CHANCE POPS
ALONG THE COAST SATURDAY NIGHT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HIGH PRESSURE BUILDS OVER THE REGION SUNDAY INTO MONDAY WITH FAIR
CONDITIONS. UPPER TROUGH WILL SWING ACROSS THE NORTHEAST MONDAY
NIGHT INTO TUESDAY WITH POSSIBLE SNOW SHOWERS FOR THE REGION. HIGH
PRESSURE RETURNS BRIEFLY TUESDAY NIGHT BEFORE NEXT LOW PRESSURE
AFFECTS THE REGION ON WEDNESDAY.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
XPCT CONDS TO DETERIORATE TO IFR ALL AREAS ERLY THIS AM W/ WDSPRD
IFR THRU MUCH OF THE DAY. CONDS WILL BEGIN TO IMPROVE FROM SW-NE
LATER TDY W/ VFR CONDS SRN TAF SITES AND MVFR TO VFR ACROSS THE N
FOR TNGT. MAINLY VFR CONDITIONS FRIDAY THROUGH MONDAY.
&&
.MARINE...
NEAR TERM: WILL CONT GLW CONDS TDY AND WILL LIKELY TRANSITION TO
SCA CONDS TNGT...
SHORT TERM: WINDS WILL INCREASE TO SCA CRITERIA SATURDAY NIGHT AS
LOW PRESSURE MOVES WELL SOUTH OF THE GULF OF MAINE.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY UNTIL 9 AM EST THIS MORNING FOR MEZ001-
002.
WINTER WEATHER ADVISORY UNTIL 7 AM EST THIS MORNING FOR
MEZ003>006-010.
WIND ADVISORY FROM 6 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON FOR MEZ015>017.
HIGH WIND WARNING FROM 6 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON FOR MEZ029-030.
COASTAL FLOOD WATCH FROM 9 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON FOR MEZ029-030.
MARINE...GALE WARNING FROM 6 AM THIS MORNING TO 6 PM EST THIS EVENING
FOR ANZ050>052.
&&
NEAR TERM...KHW
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...KHW
MARINE...KHW/FOSTERHazardous weather outlook, Dec 2, 2:07 PM EST, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 207 PM EST WED DEC 2 2009 MEZ001>006-010-011-015>017-031-032-031915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 207 PM EST WED DEC 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-031915- COASTAL HANCOCK-COASTAL WASHINGTON- 207 PM EST WED DEC 2 2009 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM EST THURSDAY... ...COASTAL FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-031915- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 207 PM EST WED DEC 2 2009 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 3:37 AM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 9 hr |
| Dec 3, 3:51 AM EST | Wind Advisory | CAR | Hancock, Penobscot, Washington | 7 hr |
| Dec 3, 9:12 AM EST | Coastal Flood Warning | CAR | Hancock, Washington | 4 hr |
| Dec 3, 9:12 AM EST | Coastal Flood Advisory | CAR | Washington | 98 min |
| Dec 3, 11:55 AM EST | Areal Flood Warning | CAR | Hancock, Penobscot | 4 hr |
| Dec 3, 12:14 PM EST | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Washington | 46 min |
| Dec 3, 5:17 PM EST | Small Craft Advisory | CAR | 4 hr |
Nearby
High Wind Warnings in Maine, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.